Toggle Main Menu Toggle Search

Open Access padlockePrints

A Critical Note on a Result by Lemoine

Lookup NU author(s): Emeritus Professor Isi Mitrani


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


In a recent paper [Lemoine, A. J. 1977. Networks of queues—a survey of equilibrium analysis. Management Sci. 24 (4) 464–481.], A. J. Lemoine has derived an expression for the Laplace transform of the residence time T of a customer in a feed-forward exponential network. That expression was used to obtain the first two moments of T and the results agreed with those obtained earlier by Reich for the special case of single-server queues in tandem.

Publication metadata

Author(s): Mitrani I

Publication type: Article

Publication status: Published

Journal: Management Science

Year: 1979

Volume: 25

Issue: 10

Pages: 1026-1027

Print publication date: 01/10/1979

ISSN (print): 0025-1909

ISSN (electronic): 1526-5501

Publisher: INFORMS


DOI: 10.1287/mnsc.25.10.1026


Altmetrics provided by Altmetric


Find at Newcastle University icon    Link to this publication